# SDR AU510001531

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 4764HD
- Condition: Failed
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AIRCONDITIONING COMPRESSOR FAILED.  FLUID LEAKING FROM REAR CASE AND ALL COVER BOLTS LOOSE.  REAR COVER WAS REMOVED AND INTERNAL DAMAGE FOUND.  SUSPECT DAMAGE CAUSED BY INCORRECT ROTATION OF COMPRESSOR DUE TO THIS MODEL OF COMPRESSOR NOT BEING MANUFACTURED TO ROTATE IN A COUNTERCLOCKWISE DIRECTION.
